| Catalog Number |
109.452 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Fistula (1862); Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
06/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given
by the dentist in neodent¿s products warranty form that was recorded in
the system and is used by both the manufacturer and the subsidiary.The
original complaint and the product were received by the subsidiary and
did not arrive in the manufacturer yet.When this happens, a new
evaluation of the complaint will be carried out and, if necessary, a new
follow-up report will be send.
Event or Problem Description
(b)(4)- the dentist reported that 4 years and 10 months after the dental implant was installed in intraoral region 14#, its loss of osseointegration was observed.Moreover, 35n.Cm of primary stability was achieved and immediate load procedure was performed.